MathSciNet Relay Station
MathSciNet bibliographic data
MR762194 82A67 (82A25 82A68)
Dotsenko, Vl. S.; Fateev, V. A. Conformal algebra and multipoint correlation functions in $2$D statistical models. Nuclear Phys. B 240 (1984), no. 3, 312–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement